Journal article icon

Journal article

THE EXISTENCE OF THE SOLUTION FOR VARIATIONAL-PROBLEMS IN THE MECHANICS OF PERFECTLY ELASTOPLASTIC SOLIDS

Publication status:
Published

Actions


Authors


Journal:
DOKLADY AKADEMII NAUK SSSR More from this journal
Volume:
276
Issue:
1
Pages:
71-75
Publication date:
1984-01-01
ISSN:
0002-3264
Pubs id:
pubs:3779
UUID:
uuid:08c2b07a-d382-43eb-ad36-0ca19df8addf
Local pid:
pubs:3779
Source identifiers:
3779
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP